# SDR 05FDEA00906

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP, I/B FLAP MOUNTED HINGE ACTUATOR HOLE EVIDENT OF CORROSION.  REMOVAL & REPAIR. REFER TO EO E1-5750-7-5002 CI. PT 1.
